The Annals of Mathematical Statistics

A Note on the Convolution of Uniform Distributions

Edwin G. Olds

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 23, Number 2 (1952), 282-285.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729446

Digital Object Identifier
doi:10.1214/aoms/1177729446

Mathematical Reviews number (MathSciNet)
MR48750

Zentralblatt MATH identifier
0047.12303

JSTOR
links.jstor.org

Citation

Olds, Edwin G. A Note on the Convolution of Uniform Distributions. Ann. Math. Statist. 23 (1952), no. 2, 282--285. doi:10.1214/aoms/1177729446. http://projecteuclid.org/euclid.aoms/1177729446.


Export citation